<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 24, No. 1) Next Issue >>
Bull. Korean Math. Soc. 1987 Vol. 24, No. 1, 13—37
On integral means of derivatives of univalent functions
M. M. Elhosh
Bull. Korean Math. Soc. 1987 Vol. 24, No. 1, 13—17
Necessary and sufficient conditions for a generalized topological space to be a topological space
Woo Chorl Hong, Jae Ik Lee, and Mee Kwang Kang
Bull. Korean Math. Soc. 1987 Vol. 24, No. 1, 19—22
Some properties of Schrodinger operators
Han Soo Kim and Lee Chae Jang
Bull. Korean Math. Soc. 1987 Vol. 24, No. 1, 23—26
On a problem of Halmos about invertible operators
J. S. Hwang
Bull. Korean Math. Soc. 1987 Vol. 24, No. 1, 27—29
Recent developments in differential geometry and mathematical physics
F. J. Flaherty
Bull. Korean Math. Soc. 1987 Vol. 24, No. 1, 31—37

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd